Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have trigeminal neuralgia. Pressure in the brain and spinal cord. How long will it take to recover?

hi,I had no trigeminal neuralgia problem,but wrongly doctor prescribed carbamazepine 100mg,Itook it,17 days I got various side effect. Before that I had no pain,nothing my head,only left side ear portion getting pressure.after taking this medicine,my head felling loose,my brain and spinalcord getting pressure,I got more emotional,3months onward I have nt recoverd.always getting pressure on mid position of head.

Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your current symptoms are unlikely to be related to the side effects of carbamazepine, even though it started after you took this tablet. This is because carbamazepine leaves the body completely within a few days of stopping.
So, please consult a neurologist for evaluation and opinion regarding your current symptoms.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Consultant Neurologist
Hyderabad, India
Answered: Sat, 8 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor